# SDR CALA2019103101859

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 99,835 hours, 9,816 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005501
- Part serial: P1279
- Condition: Odor
- Part time: 35,457 hours, 16,490 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NEED TO PER FORM AMM TASK 05-51-58-800-801C3 SMOKE/ODOR CONDITIO NAL INSP. NO SMOKE NOTED.  ONLY ODOR.  PERFORMED SMOKE/ODOR CONDITIONAL IN SP PER AMM 05-51-58-800-801C3.  ONLY ITEM FOUND IS OIL IN EXHAUS T OF APU.  NO OIL IN DUCTING.  ENG RUNS REF LOG 3698004, UPPER R ECIRC FILTER CHANGED REF LOG 3684839, LOWER RECIRC FILTER CHANGE D REF LOG 3697960. REF LOG 3698159 FOR APU R&R. -16. OMPLISHED AFTER APU IS CHANGED (SEE LOG 3698159).  REF GMM 04-20 PER AMM 05-51-58-800-801C3 STEP E.1.D, SDR IS REQUIRED TO BE ACC NOTE ORIGINAL PILOT REPORT ON LOG 3684839.  CORRECTION TO ENG, A PU, PACK RUNS IS ON LOG 3684839 REMOVED AND REPLACED APU REF LP 3698159. RAN APU AND PACKS, NO SMOKE OR SMELL NOTED.
